Security issues in massive online games

Hu, J and Zambetta, F 2008, 'Security issues in massive online games', Journal of Security and Communication Networks, vol. 1, pp. 83-92.


Document type: Journal Article
Collection: Journal Articles

Title Security issues in massive online games
Author(s) Hu, J
Zambetta, F
Year 2008
Journal name Journal of Security and Communication Networks
Volume number 1
Start page 83
End page 92
Total pages 10
Publisher John Wiley & Sons Ltd
Abstract In this paper, an investigation is conducted on the security issues in massive multiplayer games. A taxonomy framework for online cheating is provided. Under this proposed framework, online cheating is classified and state of the art counter-cheating techniques are analysed with emphasis on attacks that pose a considerable challenge to the security of massive multiplayer online games. Copyright © 2008 John Wiley & Sons, Ltd.
Subject Computation Theory and Mathematics not elsewhere classified
Data Encryption
Networking and Communications
Keyword(s) Online games
security
DOI - identifier 10.1002/sec.5
ISSN 1939-0122
Versions
Version Filter Type
Altmetric details:
Access Statistics: 202 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us